# SDR NSVA2008036

- Difficulty date: October 9, 2008
- Submitted: October 13, 2008
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 26,096 hours, 39,261 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 11438800013
- Condition: Faulty
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON ILS TO 22L (BOS) PUT THE LANDING GEAR DOWN AND GOT A WARNING INDICATION HAD TO INITIATE A GO-AROUND AND PERFORM ABNORMAL GEAR EXT.  INSTALLED HYD POWER PACK LANDING GEAR MOTOR RELAY AND NEW LANDING GEAR POWER CB AND REINSTALLED CB IAW BEECH 1900D 24-00-00.  PERFORMED LANDING GEAR, OPS CHECK IAW CWC 32-30-01.
